Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goukis362

taking Vitaman E with accuatene is good....

isnt accutane supposed to be taken with fatty stuff (more good than bad)??

thats the word on the street anyway

Share this post


Link to post
Share on other sites

I read that vit. e causes breakouts in some people. So it might not be benificial for everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×